# SDR RAIA00112010

- Difficulty date: December 24, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 15,846 hours, 14,776 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- FWD ESCAPE PATH LIGHTS INOP.  RECONNECTED PATH LIGHT ELECTRICAL CONNECTOR IAW J41 MM.
